It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by Mary on January 05, 2000 at 17:04:52:

In Reply to: Re: Fosamax side effect posted by bjm on September 26, 1999 at 08:03:18:

: : : Anyone else have joint pain and stiffness after starting to take
: : : Fosamax? I started taking a 5 mg. preventive dose and began
: : : having ankle pain two weeks later. Stopped taking it immediately,
: : : but my ankle is still not normal almost two months later.
: : : bjm

: : I did not have that kind of side effect from fosamax.I was on it for almost a month,5mg also,and got burning in my throat.I had taken it correctly with the extra water etc. I have stopped it.Also have been reading some scary stuff that can happen as side effects.
: : Barb.

: I'm sure this new medication is a life-saver for many. However, for those of us needing only
: preventive care because of osteoporosis high risk factors, I'm inclined to think we might be
: wiser choosing something that's more tested. I'm not doing anything now except
: walking more, taking my calcium each day, and vowing to have my next dexascan on
: time in June. Last one showed osteopenia and at this time of my life with my family
: history, I have to pay attention to that.
: Barb, have you chosen another course of action? -bjm

I have severe osteoporosis and really need to take Fosamax. However, I just came from my bonescan and found that it had not improved. I have been on it for 2 years. I am so disappointed. Anybody have any suggestions?



Follow Ups




All times are GMT -7. The time now is 02:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!